MAUDE Adverse Event Report: EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infant amg oxygenator was noted to be leaking priming fluid at the top of the oxygenator.It was on a primed circuit, not on a patient, so it was exchanged for a new one.The circuit was noticed to be leaking a few days after it was primed.The pump was not running at the time as this was primed as a backup circuit.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported oxygenator leak was unable to be confirmed as the device was not returned for evaluation, and a specific cause for the reported event was unable to be conclusively determined.The eurosets infant oxygenator, lot number 10453300, was not returned for evaluation.The production documentation for the eurosets infant oxygenator, lot number 10453300, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release and no abnormalities were documented which would cause or contribute to the reported occurrence.This device passed all required testing.Based only on the available information, eurosets was unable to confirm the reported event or identify the root cause.The eurosets infant oxygenator instructions for use (ifu) warns to carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.The ifu also warns to carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.The ifu also instructs to check that all connections are properly secured.The production documentation for the eurosets infant oxygenator, lot number 10453300, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets infant oxygenator instructions for use (ifu), rev.00, is currently available.The ifu includes warnings: that the device is intended to be used by professionally trained personnel.To carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.That during use, a spare oxygenator must always be available.Under the section titled ¿set up¿, the ifu warns to carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.This section also instructs to check that all connections are properly secured.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22090779
Report Number3003752502-2025-00018
Device Sequence Number20562165
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)10453300
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number10453300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown